MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10011865
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris extension set was occluded.The following information was received by the initial reporter with the following verbatim it was reported by customer that the milrinone iv pump was beeping throughout the shift due to a 'downstream occlusion' alarm.The bedside rn traced the line multiple times and found no visible occlusions.This rn also traced the line and confirmed no occlusions but noted that the added in-line filter appeared dry.Upon disconnecting the filter, milrinone fluid flushed out under pressure.The rn then replaced the in-line filter, after which no further alarms were noted.
 
Additional Manufacturer Narrative
Investigation summary: one sample was received and tested by our quality team with the customer's complaint of occlusion.The 10011865 set was primed and infused with saline solution through a syringe pump at 10 mls an hour.No issues were noticed and the final volume was correct.The set was then analyzed using a high power digital microscope and there were no abnormalities observed.The customer's complaint could not be replicated and the root cause remains unknown.A device history record review could not be performed because a lot number was not provided by the customer.
 
Event or Problem Description
Sample.

Brand Name
BD ALARIS EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22843032
Report Number9616066-2025-02479
Device Sequence Number4849220
Product Code FPA
UDI-Device Identifier10885403233647
UDI-Public(01)10885403233647
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10011865
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age7 YR
Patient SexMale